# SDR SWAA2014050527668

- Difficulty date: April 8, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N388SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26591
- Aircraft time: 63,542 hours, 51,862 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 6546460
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TE ANGLE CRACKED AT LEVEL RSS 533+13 INCHES.  R & R ANGLE IAW SRM & DWG.
